# SDR 2012FA0000336

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 13010
- Condition: Separated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADHESIVE SEPARATED FROM CELL AND ORAL INFLATION TUBE.
